SciELO - Scientific Electronic Library Online

 
vol.14 issue3Weak and strong convergence theorems of a multistep iteration to a common fixed point of a family of nonself asymptotically nonexpansive mappings in banach spaces author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

Share


Cubo (Temuco)

On-line version ISSN 0719-0646

Cubo vol.14 no.3 Temuco Oct. 2012

http://dx.doi.org/10.4067/S0719-06462012000300011 

CUBO A Mathematical Journal Vol.14, No 03, (167–190). October 2012

 

Some generalized difference double sequence spaces defined by a sequence of Orlicz-functions

 

Kuldip Raj and Sunil K. Sharma

School of Mathematics, Shri Mata Vaishno Devi University, Katra-182320, J& K, India email: kuldeepraj68@rediffmail.com, sunilksharma42@yahoo.co.in


ABSTRACT

In the present paper we introduce some generalized difference double sequence spaces defined by a sequence of Orlicz-functions. We study some topological properties and some inclusion relations between these spaces. We also make an effort to study these properties over n-normed spaces.

Keywords and Phrases: P-convergent, Orlicz function, sequence spaces, paranorm space, nnormed space


RESUMEN

En este artículo introducimos algunos espacios de sucesiones doble-diferencia generalizadas definidas por una sucesión de funciones de Orlicz. Estudiamos algunas propiedades topológicas y algunas relaciones de inclusión entre estos espacios. Además, hacemos un esfuerzo para estudiar estas propiedades en espacios n normados.

2010 AMS Mathematics Subject Classification: Primary 42B15; Secondary 40C05


 

References

[1] B. Altay and F. Baar, Some new spaces of double sequencs, J. Math. Anal. Appl., 309 (2005), 70-90.         [ Links ]

[2] M. Baarir and O. Sonalcan, On some double sequence spaces, J. Indian Acad. Math., 21 (1999), 193-200.         [ Links ]

[3] F. Baar and Y. Sever, The space of double sequences, Math. J. Okayama Univ., 51 (2009), 149-157.         [ Links ]

[4] T. J. Bromwich, An introduction to the theory of infinite series, Macmillan and Co. Ltd., New York (1965).         [ Links ]

[5] M. Et and R. olak, On generalized difference sequence spaces, Soochow J. Math. 21(4) (1995), 377-386.         [ Links ]

[6] G. H. Hardy, On the convergence of certain multiple series, Proc. Camb. Phil., Soc., 19 (1917), 86-95.         [ Links ]

[7] G. H. Hardy, Divergent series, Oxford at the Clarendon Press, (1949).         [ Links ]

[8] S. G¨ahler, Linear 2-normietre Rume, Math. Nachr., 28 (1965), 1-43.         [ Links ]

[9] H. Gunawan, On n-inner product, n-norms and the Cauchy-Schwartz inequality, Sci. Math. Jap., 5 (2001), 47-54.         [ Links ]

[10] H. Gunawan, The space of p-summable sequence and its natural n-norm, Bull. Aust. Math. Soc., 64 (2001), 137-147.         [ Links ]

[11] H. Gunawan and M. Mashadi,On n-normed spaces, Int. J. Math. Math. Sci., 27 (2001), 631-639.         [ Links ]

[12] P. K. Kamthan and M. Gupta, Sequence spaces and series, Lecture Notes in Pure and Applied Mathematics, 65 Marcel Dekker, Inc., New York,(1981).

[13] H. Kızmaz, On certain sequence spaces, Canad. Math-Bull., 24 (1981), 169-176.         [ Links ]

[14] J. Lindenstrauss and L. Tzafriri, On Orlicz seequence spaces, Israel J. Math, 10 (1971), 379-390.         [ Links ]

[15] L. Maligranda, Orlicz spaces and interpolation, Seminars in Mathematics 5, Polish Academy of Science, (1989).         [ Links ]

[16] A. Misiak, n-inner product spaces, Math. Nachr., 140 (1989), 299-319.         [ Links ]

[17] F. Moricz, Extension of the spaces c and c0 from single to double sequences, Acta Math. Hungarica, 57 (1991), 129-136.         [ Links ]

[18] F. Moricz and B. E. Rhoades, Almost convergence of double sequences and strong reqularity of summability matrices, Math. Proc. Camb. Phil. Soc., 104 (1988), 283-294.         [ Links ]

[19] M. Mursaleen, Almost strongly regular matrices and a core theorem for double sequences, J. Math. Anal. Appl., 293(2) (2004), 523-531.         [ Links ]

[20] M. Mursaleen, M. A. Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Math., XXXII (1999), 145-150.         [ Links ]

[21] M. Mursaleen and O. H. H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl., 288(1) (2003), 223-231.         [ Links ]

[22] M.Mursaleen and O. H. H. Edely, Almost convergence and a core theorem for double sequences, J. Math. Anal. Appl., 293(2) (2004), 532-540.         [ Links ]

[23] J. Musielak, Orlicz spaces and modular spaces, Lecture Notes in Mathematics, 1034 (1983).         [ Links ]

[24] H. Nakano, Modular sequence spaces, Proc. Japan Acad., 27 (1951), 508-512.         [ Links ]

[25] S. D. Prashar and B. Choudhary, Sequence spaces defined by Orlicz functions, Indiana J. Pure Appl. Math. 25(14) (1994), 419-428.         [ Links ]

[26] A. Pringsheim, Zur Theori der zweifach unendlichen Zahlenfolgen, Math. Ann. 53(1900), 289-321.         [ Links ]

[27] K. Raj, A. K. Sharma and S. K. Sharma, A Sequence space defined by a Musielak-Orlicz function, Int. J. Pure Appl. Math., 67 (2011), 475-484 .         [ Links ]

[28] K. Raj, S. K. Sharma and A. K. Sharma, Difference sequence spaces in n-normed spaces defined by a Musielak-Orlicz function, Armen. j. Math., 3 (2010), 127-141.         [ Links ]

[29] K. Raj and S. K. Sharma, Some sequence spaces in 2-normed spaces defined by a Musielak-Orlicz function, Acta Univ. Sapientiae Math. 3 (2011), 97-109.         [ Links ]

[30] G. M. Robinson, Divergent double sequences and series, Trans. Amer. Math. Soc. 28(1926), 50-73.         [ Links ]

[31] L. L. Silverman, On the definition of the sum of a divergent series, Ph. D. Thesis, University of Missouri Studies, Mathematics Series, (1913).         [ Links ]

[32] S. Simons, The sequence spaces and , Proc. Japan Acad., 27 (1951), 508-512.         [ Links ]

[33] B. C. Tripathy, Generalized difference paranormed statistically convergent sequences defined by Orlicz function in a locally convex spaces, Soochow J. Math., 30 (2004), 431-446.         [ Links ]

[34] B. C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34 (2003), 231-237.         [ Links ]

[35] A.Wilansky, Summability through Functional Analysis, North- Holland Math. Stud. 85(1984).         [ Links ]

[36] M. Zeltser, Investigation of double sequence spaces by Soft and Hard Analytical Methods, Dissertationes Mathematicae Universitatis Tartuensis 25, Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science, Tartu (2001).         [ Links ]


Received: October 2011. Revised: August 2012.

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License